JournalszaaVol. 22, No. 3pp. 505–516

Michael Selection Problem in Hyperconvex Metric Spaces

  • Xian Wu

    Yunnan Normal University, Kunming, China
Michael Selection Problem in Hyperconvex Metric Spaces cover
Download PDF

Abstract

The Michael selection problem is researched in hyperconvex metric spaces. Our results show that the answer is "yes" for hyperconvex metric spaces and that the lower semicontinuity of the multi-valued mapping can be weakened. Moreover, as an application of our selection theorem, a fixed point theorem for locally-uniform weak lower semicontinuous multi-valued mappings is given.

Cite this article

Xian Wu, Michael Selection Problem in Hyperconvex Metric Spaces. Z. Anal. Anwend. 22 (2003), no. 3, pp. 505–516

DOI 10.4171/ZAA/1158